# SDR AALA971322

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - G2 GALLEY TIE DOWN FITTING IS CORRODED AT STATION 215.  REMOVED AND REPLACED WITH NEW TIE DOWN FITTING AT STATION 215, G2 GALLEY.  (M)
